# SDR 04FDEA00963

- Difficulty date: April 14, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 38,490 hours, 5,369 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD (WING SIDE) OUTBOARD FLAP INBOARD HINGE, INBOARD ACTUATOR LUG HOLE FOUND CORRODED.  CORROSION REMOVED AND REPAIRED AS PER EA 1-5750-76658.
